Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 51, NWS Miami, FL

June 12, 2013Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2013, 12:06 PM EDT for Miami-Dade County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2013, 12:06 PM EDT (16:06 UTC)
Expired
Jun 12, 2013, 12:45 PM EDT
In force
39 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 17 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 4.1 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2286 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2286 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WUUS52 KMFL 121606
SVRMFL
FLC086-121645-
/O.NEW.KMFL.SV.W.0051.130612T1606Z-130612T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1206 PM EDT WED JUN 12 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 1245 PM EDT

* AT 1204 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SWEETWATER...AND MOVING NORTHWEST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL MIAMI-DADE COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

&&

LAT...LON 2577 8056 2585 8038 2573 8031 2568 8044
TIME...MOT...LOC 1606Z 128DEG 5KT 2575 8041

$$

BAXTER
2 follow-up statements
878 
WWUS52 KMFL 121611
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1211 PM EDT WED JUN 12 2013

FLC086-121645-
/O.CON.KMFL.SV.W.0051.000000T0000Z-130612T1645Z/
MIAMI-DADE FL-
1211 PM EDT WED JUN 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR CENTRAL MIAMI-DADE COUNTY...

AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FIU SOUTH CAMPUS...MOVING NORTHWEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SWEETWATER...
  KENDALE LAKES...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

LAT...LON 2577 8056 2585 8038 2573 8031 2568 8044
TIME...MOT...LOC 1610Z 128DEG 5KT 2575 8041

$$

BAXTER
254 
WWUS52 KMFL 121619
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1219 PM EDT WED JUN 12 2013

FLC086-121628-
/O.CAN.KMFL.SV.W.0051.000000T0000Z-130612T1645Z/
MIAMI-DADE FL-
1219 PM EDT WED JUN 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MIAMI-DADE COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. THUS THE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2577 8056 2585 8038 2573 8031 2568 8044
TIME...MOT...LOC 1618Z 128DEG 5KT 2576 8042

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:05 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 12, 9:05 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
905 AM EDT WED JUN 12 2013

.UPDATE...
MID/UPPER LEVEL TROUGH OVER SOUTH-CENTRAL FLORIDA THIS MORNING
WILL BE THE PRIMARY FEATURE AFFECTING OUR AFTERNOON CONVECTION
TODAY. MORNING SOUNDING DATA SHOWS 500 MB TEMPS IN THE -9C RANGE
ACROSS CENTRAL/SOUTH FLORIDA, BUT WITH THE MID/UPPER TROUGH MOVING
SOUTH, EXPECT COLDER AIR ALOFT WITH MODEL SOUNDINGS SHOWING -10C
AT 500 MB THIS AFTERNOON. ADDING TO THE POTENTIAL INSTABILITY IS
AN UPPER LEVEL WIND MAX AROUND 50 KTS MOVING ACROSS THE SE GULF
AND STRAITS OF FLORIDA, PLACING THE SOUTHERN FLORIDA PENINSULA IN
THE DIFFLUENT EXIT REGION, AS WELL AS SOME MOISTURE POOLING IN THE
LOWER TO MID LEVELS OVER FAR SOUTH FLORIDA. ALL THIS POINTS TO AN
ACTIVE AFTERNOON OF CONVECTION ACROSS MUCH OF THE AREA WITH THE
POTENTIAL FOR STRONG TO EVEN BORDERLINE SEVERE STORMS. MAIN FOCUS
OF ACTIVITY WILL BE INITIALLY OVER THE INTERIOR AND WESTERN
SUBURBS OF SE FLORIDA AROUND 1-2 PM, THEN GRADUALLY SHIFTING TO
THE SW GULF COAST BY LATE AFTERNOON AS THE STEERING FLOW BECOMES
NE TO SW. HAVE ADJUSTED THE AFTERNOON POPS HIGHER OVER THE
INTERIOR AND GULF COAST TO ACCOUNT FOR THIS.

MOLLEDA

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  89  76  89  76 / 20 20 20 20
FORT LAUDERDALE  88  77  89  76 / 20 20 20 20
MIAMI            89  77  90  75 / 30 20 20 20
NAPLES           89  74  88  74 / 30 20 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

PUBLIC/MARINE...59/MOLLEDA
AVIATION/RADAR/FIRE...54/BNB
Hazardous weather outlook, Jun 12, 9:15 AM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
915 AM EDT WED JUN 12 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
130115-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
915 AM EDT WED JUN 12 2013

...STRONG WITH EVEN A FEW SEVERE STORMS POSSIBLE TODAY OVER SOUTH FLORIDA...
...SLIGHT RISK OF WATERSPOUTS OVER ATLANTIC AND GULF WATERS TODAY...
...SLIGHT RISK OF RIP CURRENTS EAST COAST BEACHES OF SOUTH FLORIDA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON OVER
SOUTH FLORIDA WITH EVEN A FEW SEVERE STORMS OVER THE INTERIOR
AREAS. MAIN IMPACTS WILL BE FREQUENT LIGHTNING...HAIL...GUSTY
WINDS AND HEAVY DOWNPOURS.

WIND: GUSTY WINDS UP TO 60 MPH WILL BE POSSIBLE IN THE STRONGEST STORMS
THAT DO DEVELOP TODAY.

HAIL: HAIL UP TO THE SIZE OF NICKELS WILL BE POSSIBLE IN THE
STRONGEST STORMS THAT DEVELOP TODAY.

FLOODING: AMPLE DEEP MOISTURE COMBINED WITH CONTINUED WEAK
STEERING FLOW WILL ALLOW FOR THE POSSIBILITY OF LOCALIZED
FLOODING FROM ANY HEAVY SHOWERS AND STORMS.

TEMPERATURES: MAXIMUM HEAT INDICES THIS AFTERNOON ARE EXPECTED TO
RANGE BETWEEN 100 AND 105 DEGREES ACROSS THE WESTERN INTERIOR.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE
ATLANTIC AND GULF WATERS OF SOUTH FLORIDA TODAY WITH ANY SHOWERS
AND THUNDERSTORMS.

RIP CURRENTS: CONTINUED EAST TO SOUTHEAST FLOW WILL RESULT IN A
SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY...ESPECIALLY OVER THE INTERIOR.

HEAT INDICES EACH DAY MAY EXCEED 100 DEGREES ACROSS PORTIONS OF
THE WESTERN INTERIOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Jun 12, 11:35 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1135 AM EDT WED JUN 12 2013

FLZ071>074-172-173-121630-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY FL
METROPOLITAN MIAMI DADE FL
1135 AM EDT WED JUN 12 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHERN BROWARD
COUNTY...NORTHEASTERN MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE
LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED
HAIL...

* UNTIL 1230 PM EDT

* AT 1129 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  CLUSTER OF STRONG THUNDERSTORMS LOCATED OVER NORTHEAST MIAMI-DADE
  AND SOUTHEAST BROWARD COUNTIES. THESE STORMS WILL REMAIN NEARLY
  STATIONARY.

* THE STORMS WILL AFFECT...
  EL PORTAL...
  NORTH MIAMI...
  OPA-LOCKA...
  PENNSUCO...
  MIAMI LAKES...
  DAVIE...
  SAINT THOMAS UNIVERSITY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2588 8015 2579 8018 2579 8057 2614 8059
      2614 8015
TIME...MOT...LOC 1533Z 180DEG 3KT 2588 8022

BAXTER
Special weather statement, Jun 12, 11:46 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1146 AM EDT WED JUN 12 2013

FLZ073-174-121645-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL
1146 AM EDT WED JUN 12 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWEST MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 1245 PM EDT

* AT 1142 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES EAST OF PA-HAY OKEE OVERLOOK. THIS
  STORM WAS NEARLY STATIONARY.

* THE STORM WILL AFFECT...
  RURAL CENTRAL MIAMI-DADE COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2551 8081 2550 8059 2533 8063 2533 8080
TIME...MOT...LOC 1546Z 198DEG 1KT 2542 8071

BAXTER
Special weather statement, Jun 12, 11:52 AM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1152 AM EDT WED JUN 12 2013

FLZ073-074-173-121645-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
1152 AM EDT WED JUN 12 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 1245 PM EDT

* AT 1147 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR SWEETWATER...AND MOVING NORTHWEST AT 5
  MPH.

* THE STORM WILL AFFECT...
  TAMIAMI FAIRGROUNDS...
  FIU SOUTH CAMPUS...
  MICCOSUKEE RESORT...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2583 8057 2584 8030 2568 8031 2569 8047
TIME...MOT...LOC 1552Z 150DEG 5KT 2575 8039

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:35 AM EDTSpecial Weather StatementMFLBroward55 min
Jun 12, 11:46 AM EDTSpecial Weather StatementMFLMiami-Dade59 min
Jun 12, 11:52 AM EDTSpecial Weather StatementMFLMiami-Dade53 min
Jun 12, 12:23 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 12, 12:26 PM EDTSpecial Weather StatementMFLPalm Beach34 min
Jun 12, 12:44 PM EDTSpecial Weather StatementMFLMiami-Dade61 min
Jun 12, 1:09 PM EDTSpecial Weather StatementMFLMonroe66 min
Jun 12, 1:15 PM EDTSpecial Weather StatementMFLMiami-Dade60 min
Jun 12, 1:29 PM EDTSpecial Weather StatementMFLPalm Beach61 min
Jun 12, 1:52 PM EDTSpecial Weather StatementMFLCollier53 min
Jun 12, 2:09 PM EDTSpecial Weather StatementMFLPalm Beach66 min
Jun 12, 2:22 PM EDTSpecial Marine WarningMFL83 min
Jun 12, 2:34 PM EDTSpecial Weather StatementMFLCollier56 min
Jun 12, 2:43 PM EDTSpecial Marine WarningMFL62 min
Jun 12, 2:49 PM EDTSevere Thunderstorm WarningMFLCollier41 min
Jun 12, 3:10 PM EDTSpecial Marine WarningMFL65 min
Jun 12, 3:18 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jun 12, 3:47 PM EDTSpecial Weather StatementMFLHendry43 min
Jun 12, 4:04 PM EDTSpecial Weather StatementMFLCollier26 min
Jun 12, 4:25 PM EDTSpecial Marine WarningMFL65 min
Jun 12, 4:36 PM EDTSpecial Weather StatementMFLLee24 min
Jun 12, 5:14 PM EDTSpecial Marine WarningMFL61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.